RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Markichev, Igor' Vladimirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:15
Abstract pages:27
Candidate of physico-mathematical sciences (1993)

http://www.mathnet.ru/eng/person107230
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1995
1. E. F. Sheka, V. D. Khavryuchenko, I. V. Markichev, “Techonological polymorphism of disperse amorphous silicas: inelastic neutron scattering and computer modelling”, Usp. Khim., 64:5 (1995),  419–445  mathnet; Russian Chem. Reviews, 64:5 (1995), 389–414  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019